Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Do blood pressure medication cause disturbed sleep?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Since last four months I am suffering from blood pressure. I am in supervision of a physician ( MD). Right now I am taking one the morning and one the night. But for last few days I do not sleep well. Today I have measured my blood pressure in the morning as 115/67. Although three days back it was more than 147/85. Dr. added one more tab. of BP AT at that time. What do you suggest ?
Posted Tue, 18 Mar 2014 in General Health
Answered by Dr. Prasad 18 minutes later
Brief Answer: Repeat blood pressure.... Detailed Answer: Hi, As I understand you are currently on two blood pressure medicines. Most blood pressure medicines do not directly impair sleep except diuretic medicine which makes you produce more urine. But if you feel the new medicines had anything to do with sleep, please get it checked with your doctor. As far as blood pressure is concerned, the readings are definitely lower than the previous reading but not in hypotensive range. If you have no dizziness, then I would recheck your blood pressures again on three different days. Based on the numbers, I would decide to see my doctor. Hope this helps. Let me know if you need clarifications. Regards Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor